YB
BannerBanner

question for the doc,

Author
johnny
New Member
  • Total Posts : 52
  • Reward points: 2940
  • Joined: 2006/10/04 09:29:23
  • Status: offline
2007/06/20 16:48:23 (permalink)
0

question for the doc,

anyone else feel free to reply,

as some of you may know i started my first test enth course a while ago, a few weeks in i started some superdrol and ended up with really high blood pressure and chest pains, pressure was 218/108 was drinking water and low salt ect. because of the chest pains and horrid palputations i had an ecg which the doc said was fine although i had no palputatins during it.

ok, so because of the blood pressure i decided to come off early and perhaps have another go later on in the winter. blood pressure started to fall and started pct last week was taking clomid and nolva at the usual doses. about 5 days in i started getting horrid tingeling sensations in my hands and feet, these were worse when i took a deep breath. It feels like my nervous system is over stimulated, and when trying to sleep i would get big palputations and a horrid jolt which would wake me up. I have scince been back to the doc to tell him what has been happening and he said stop pct....

I am extremely disillusioned about what is happening to my body and quite frankly afew times it has scared the s**t out of me. could i be allergic to clomid or nolva? or has anyone else come across this i have never heard of it, done loads of research before my cycle... bodybuilding is a massive part of my life, and i would like to think i can safely do anabolics again........... i would appreciate any views or a scientific explanation, my doc couldnt give me one. cheers guys

We are what we repeatedly do. Exellence then is not an act but a habit. - Aristotle
#1

3 Replies Related Threads

    TheDoctor
    Pro-Member
    • Total Posts : 2426
    • Reward points: 8781
    • Joined: 2002/05/07 13:44:32
    • Location: United Kingdom
    • Status: offline
    RE: question for the doc, 2007/06/22 18:49:21 (permalink)
    0
    The tingling at first suggested Tetany (due to low calcium levels) however there is no reason for this, if anything AAS can slightly increase calcium levels.

    I am wondering if these symptoms are related to anxiety, tingling, waking up at night with palpitations/jolt, has the high blood pressure (and it was dangerously high) left you unsettled?
    #2
    drab4
    Pro-Member
    • Total Posts : 37969
    • Reward points: 9495
    • Joined: 2002/02/26 19:02:40
    • Location: United Kingdom
    • Status: offline
    RE: question for the doc, 2007/06/22 19:58:13 (permalink)
    0
    I get similar symptoms when running high doses of nolva, and even more so with clomid

    It's strange, as the breathlessness when trying to sleep and the tingling sensations are not usually listed as possible side effects of the drugs

    But there is no doubt that they have these effects on me personally, always have done. This is one reason I only use them in very low doses

    Perhaps you get the same side effects as I do. Or perhaps not. In order to make sure, I would come off those drugs and see whether or not they resolve in the next couple of weeks. Both drugs will hang around in your system for a while, so the improvement will not be immediate
    #3
    johnny
    New Member
    • Total Posts : 52
    • Reward points: 2940
    • Joined: 2006/10/04 09:29:23
    • Status: offline
    RE: question for the doc, 2007/06/25 16:49:38 (permalink)
    0
    Thankyou both for the replys it means a lot as trying to make some sense out of whats been going on with my body over the past few weeks. I did get worse though but im now just about through it.
    The high blood pressure did scare me as i did not really know if it was safe to get up to those figures just while i was 'on' and still dont really.
    So yes i would say it left me a little unsettled. However, the tingling sensations only started to happen during pct, im pretty sure its related to the nolva or clomid, it does sound exactly like what you experience drab4. Do you think this could be hypersensitivity to these drugs. when i recently visited my osteopath he could tell i was in a hypersensitive state and that my nerves were firing off!

    Its been well over a week now and im feeling a lot better, it helps when im busy, but was coming worse at night, found that alcohol took the sensations away i know this is pretty bad but a stiff drink in the evening definatly got me through. never suffered with anxiety before but when it was at its worse had a full blown panic attack! Felt like a total whip after but those are bloody scary..................

    what sort of doses should i run or is there another alternative? they were pretty low anyway, could prob do with finding if it was one or the other and have a good recovery into next year.
    again thanks for the replys much apprecieted

    We are what we repeatedly do. Exellence then is not an act but a habit. - Aristotle
    #4
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5